Efferflu C Cold & Flu

 

Active Ingredients for this medicine

Each effervescent tablet contains Paracetamol  500 mg, Vitamin C 250 mg, Chlorphenamine maleate 2 mg

How should I use this medicine

Adults and children over 12 years: One tablet every 8 hours if necessary.

Dissolve one tablet in a glass of water. Drink immediately once the tablet has dissolved.

Side Effects

Drowsiness

Common drug interaction

No known drug interactions.

 

* Refer to Package Insert for detailed prescribing information.

Campaigns

Quick Find